# SDR DALA2021111106953

- Difficulty date: November 9, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 59,398 hours, 21,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2012424) DURING INSPECTION FOUND CORROSION ON FRAME CLIPS AT STA 500F AND 500G AND BTW S28 R TO S28 L AT FWD CARGO COMPARTMENT. FRAME CLIPS AT STA 500F AND 500G AND BTW S28 R TO S28 L AT FWD CARGO COMPARTMENT WERE REPLACED PER B737-800 SRM 51-40-02-0G.
